zbMATH — the first resource for mathematics

Fixed point theorems for set-valued maps in infinite dimensional spaces. (English) Zbl 0191.14701

Full Text: DOI EuDML
[1] Bourbaki, N.: Élém. de mathém: Espaces vectoriels topologiques, Chap. I, II. Act Sci. et ind.189 (Paris 1953).
[2] Browder, F.: A new generalization of the Schauder fixed point theorem, Math. Annalen174, 285-290 (1967). · Zbl 0176.45203
[3] Browder, F.: The fixed point theory of multi-valued mappings in topological vector spaces (to appear). · Zbl 0176.45204
[4] Eilenberg, S., Montgomery, D.: Fixed point theorems for multi-valued transformations, Amer. J. Math.68, 214-222 (1946). · Zbl 0060.40203
[5] Halpern, B., Bergman, G.: A fixed-point theorem for inward and outward maps, Trans. Amer. Math. Soc.130, No. 2, 353-358 (1968). · Zbl 0153.45602
[6] Halpern, B.: A general fixed-point theorem, Proceedings of the Amer. Math. Soc. Symposium on non-linear functional analysis, Chicago 1968. · Zbl 0153.45602
[7] Halpern,B.: Fixed-point theorems for outward maps, Doctoral Thesis, U.C.L.A. (1965).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.